| Imprint: | cor116 |
| Shape: | C48345 |
| Color: | C48325 |
| Ingredients: | Acetaminophen |
| Size: | 19.00 |
| Score: | 1 |
| Rxtty: | SY |
| Author: | CVS Pharmacy |
| Inactive Ingredients: | CROSCARMELLOSE SODIUM / HYPROMELLOSES / MAGNESIUM STEARATE / CELLULOSE, MICROCRYSTALLINE / POVIDONE / STARCH, PREGELATINIZED CORN / PROPYLENE GLYCOL / SODIUM LAURYL SULFATE / STEARIC ACID / TITANIUM DIOXIDE> |
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
| adults and children 12 years and over | â–ª take 2 caplets every 8 hours with water â–ª swallow whole - do not crush, chew, split or dissolve â–ª do not take more than 6 caplets in 24 hours â–ª do not use for more than 10 days unless directed by a doctor |
| children under 12 years | â–ª do not use |
Compare to the active ingredient in Tylenol®8 Hourâ€
ACETAMINOPHEN EXTENDED-RELEASE TABLETS, USP 650 mg
DO NOT USE WITH OTHER MEDICINES CONTAINING ACETAMINOPHEN
| ACETAMINOPHEN 8 HOURÂ
acetaminophen tablet, film coated, extended release |
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
|
||||||||||||||||||||||||
| Labeler -Â CVS Pharmacy (062312574) |
| Registrant -Â Ranbaxy Pharmaceuticals Inc. (937890044) |
| Establishment | |||
| Name | Address | ID/FEI | Business Operations |
|---|---|---|---|
| Ohm Laboratories Inc. | 184769029 | manufacture(59779-336) | |